Illustrative CasesTreatment of Guanfacine Toxicity With NaloxoneTsze, Daniel S. MD, MPH; Dayan, Peter S. MD, MScAuthor Information From the Division of Pediatric Emergency Medicine, Department of Pediatrics, Columbia University College of Physicians and Surgeons, New York, NY. Disclosure: The authors declare no conflict of interest. Reprints: Daniel S. Tsze, MD, MPH, New York Presbyterian Morgan Stanley Children’s Hospital of New York, 622 West 168th St, PH 137, New York, NY 10032 (e-mail: [email protected]). There has been no funding or outside support for this study. This study has not been previously presented. Pediatric Emergency Care: October 2012 - Volume 28 - Issue 10 - p 1060-1061 doi: 10.1097/PEC.0b013e31826ce9f1 Buy Metrics Abstract We describe a 4-year-old boy who presents to the emergency department with lethargy, bradycardia, and initial hypertension followed by hypotension due to guanfacine toxicity after ingestion of standard doses of the extended release formulation. This is the first case report to describe the use of naloxone to treat these symptoms and document improvements in level of consciousness, blood pressure, and heart rate associated with this therapy. © 2012 Lippincott Williams & Wilkins, Inc.